Vol. 223, No. 2, 2006

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 273: 1
Vol. 272: 1  2
Vol. 271: 1  2
Vol. 270: 1  2
Vol. 269: 1  2
Vol. 268: 1  2
Vol. 267: 1  2
Vol. 266: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Higher-order invariants of immersions of surfaces into 3-space

Tahl Nowik

Vol. 223 (2006), No. 2, 333–347
Abstract
[an error occurred while processing this directive]

We classify all finite-order invariants of immersions of a closed orientable surface into 3, with values in any abelian group. We show that they are all functions of an order one invariant.

Keywords
immersions of surfaces, finite order invariants
Mathematical Subject Classification 2000
Primary: 57M99, 57R42
Milestones
Received: 23 June 2004
Revised: 15 December 2004
Accepted: 15 January 2005
Published: 1 February 2006
Authors
Tahl Nowik
Department of Mathematics
Bar-Ilan University
Ramat-Gan 52900
Israel
http://www.math.biu.ac.il/~tahl